# SDR 99ZZZX292

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Kansas City Aviation Center Inc, repair station AMYR171C
- Aircraft: N788ES
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636058
- Engine: Lyc TIO540AE2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bracket
- Part number: 07A19846
- Condition: Cracked
- Location: Rt Turbocharger
- Part time: 1,069 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MAINTENANCE CHECK, DISCOVERED THE RIGHT TURBOCHARGER MOUNT CRACKED.  THE CRACK OCCURRED JUST BELOW THE UPPER ATTACH STUD BOSS.
